# SDR USAA2014060500002

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 103,081 hours, 20,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT FOUND SEVERAL CEILING EMER LIGHT INOPERATIVE IN A/S RT FIRST CLASS.  REPLACED M370 EMER LIGHT POWER SUPPLY & BATTERY PACK.  ALL LIGHT OPERATIONS CHECKED GOOD.
